# SDR DXTR2016010801

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: General aviation
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 35 hours, 20 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: R4T
- Condition: Arced
- Location: Cabin
- Part time: 35 hours, 20 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN LT MOST FWD REAR FACING SEAT, NR 3 SIDE LEDGE OUTLET REPLACED DUE TO I-PAD CHARGER ARCING.  R & R THE CABIN SIXTY-HERTZ OUTLET AT THE LT FWD ARM LEDGE STORAGE BOX AND OPS CHECKS GOOD IAW THE ACFT SUP MM 24-25-05.  INSTALLED, PN: R4T-BLACK.  UPON FURTHER REVIEW, THE I-PAD CHARGER WAS NOT FAULTY.  IT APPEARS THAT THE CHILD SAFETY SHUDDER PREVENTED OR CAUSED THE PLUG FROM BEING INSERTED IN A NORMAL WAY.  A 45-DEGREE APPLICATION TO THE PLUG HAD TO HAVE OCCURRED WHICH ALLOWED THE PLUG PRONGS TO CONTACT THE SUPPORT BAR THAT WAS PARTIALLY THROUGH THE OUTLET OUTER PLASTIC CASE.
